# SDR VTZA95128

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 1379510C
- Condition: Unglued
- Location: Rt Dv Window
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/ROC - FLT 6326 - DURING CLIMBOUT AT 125 HRS ON 4-10-95, RETURNED TO IAD DUE TO THE FO'S DV WINDOW SEAL LEAKING.  AIRCRAFT WOULD NOT PRESSURIZE.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE RE-GLUED THE DV WINDOW SEAL AND PRESSURIZED THE AIRCRAFT.  OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
